# SDR UIEA2013121200597

- Difficulty date: December 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 61,653 hours, 9,699 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65B0190134L
- Part serial: 000530
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FORE FLAP HAD A BIRD STRIKE.  REPLACED RT OTBD FORE FLAP IAW B747-400 AMM 27-51-04 401.
